Alert archive / Mississippi / River Flood Advisories in 2010

River Flood Advisory 21, NWS Jackson, MS

May 10, 2010Claiborne County, Jefferson County, Warren County, Mississippi; Madison Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this river flood advisory at May 10, 2010, 11:23 AM CDT for Claiborne County, Jefferson County, Warren County, Mississippi; Madison Parish, Tensas Parish, Louisiana. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 10, 2010, 11:23 AM CDT (16:23 UTC)
Expired
May 11, 2010, 11:21 PM CDT
In force
36 hr
Issued by
NWS Jackson, MS

Counties Madison Parish, LA, Tensas Parish, LA, Claiborne County, MS, Jefferson County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Vicksburg (VCKM6).

Action stage
35 ft
Minor stage
43 ft
Moderate stage
46 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07289000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WGUS84 KJAN 101623
FLSJAN
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE JACKSON, MS 
1123 AM CDT MON MAY 10 2010

 ...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD 
    ADVISORY FOR THE MISSISSIPPI RIVER...

    MISSISSIPPI RIVER NEAR GREENVILLE AFFECTING CHICOT...EAST 
    CARROLL...ISSAQUENA AND WASHINGTON COUNTIES 
    MISSISSIPPI RIVER AT VICKSBURG AFFECTING MADISON...TENSAS...
    CLAIBORNE...JEFFERSON AND WARREN COUNTIES/PARISHES 
 

ARC017-LAC035-MSC055-151-112223-
/O.NEW.KJAN.FL.Y.0020.100510T1623Z-100518T0421Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1123 AM CDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR THE MISSISSIPPI RIVER NEAR GREENVILLE.
* UNTIL MONDAY MAY 18.
* AT 10:00 AM MONDAY THE STAGE WAS 43.7 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 47.0 FEET FRIDAY EVENING.
* IMPACT...AT 45.0 FEET...BOTTOMLAND NEAR RIVER IS FLOODED.
* IMPACT...AT 44.5 FEET...ROAD TO BUNGE CORPORATION GRAIN ELEVATORS IS
  UNDER WATER.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

LOWER MISSISSIPPI RIVER
GREENVILLE      48  43.7 MON 10 AM  44.6  45.6  46.4  47.0 FRI 07 PM

$$

LAC065-107-MSC021-063-149-112222-
/O.NEW.KJAN.FL.Y.0021.100510T1623Z-100512T0421Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1123 AM CDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD ADVISORY FOR THE MISSISSIPPI RIVER AT VICKSBURG.
* UNTIL TUESDAY MAY 18.
* AT 11:00 AM MONDAY THE STAGE WAS 37.5 FEET.
* FLOOD STAGE IS 43.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 42.0 FEET SATURDAY EVENING.
* IMPACT...AT 42.0 FEET...BUNGE GRAIN FACILITY NEAR ST. JOSEPH 
  LOUISIANA CEASES LOADING OPERATIONS .

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

LOWER MISSISSIPPI RIVER
VICKSBURG       43  37.5 MON 11 AM  38.5  39.5  40.5  42.0 SAT 07 PM

$$
1 follow-up statement
888 
WGUS84 KJAN 111548
FLSJAN
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE JACKSON, MS 
1048 AM CDT TUE MAY 11 2010


...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER...
   MISSISSIPPI RIVER NEAR ARKANSAS CITY AFFECTING CHICOT...DESHA...
   BOLIVAR AND WASHINGTON COUNTIES 

   MISSISSIPPI RIVER NEAR GREENVILLE AFFECTING CHICOT...EAST 
   CARROLL...ISSAQUENA AND WASHINGTON COUNTIES 

   MISSISSIPPI RIVER AT VICKSBURG AFFECTING MADISON...TENSAS...
   CLAIBORNE...JEFFERSON AND WARREN COUNTIES/PARISHES 


ARC017-041-MSC011-151-122148-
/O.CON.KJAN.FL.Y.0019.000000T0000Z-100518T0821Z/
/ARSA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM CDT TUE MAY 11 2010

THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER
 NEAR ARKANSAS CITY.
* UNTIL TUESDAY MAY 16.
* AT 10:00 AM TUESDAY THE STAGE WAS 32.9 FEET.
* FLOOD STAGE IS 37.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 34.5 FEET THURSDAY EVENING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

LOWER MISSISSIPPI RIVER
ARKANSAS CITY   37  32.9 TUE 10 AM  33.5  34.3  34.3  34.5 THU 07 PM

$$

ARC017-LAC035-MSC055-151-122147-
/O.CON.KJAN.FL.Y.0020.000000T0000Z-100518T0421Z/
/GEEM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM CDT TUE MAY 11 2010

THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER
 NEAR GREENVILLE.
* UNTIL MONDAY MAY 17TH.
* AT 10:00 AM TUESDAY THE STAGE WAS 44.6 FEET.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 47.0 FEET FRIDAY EVENING.
* IMPACT...AT 45.0 FEET...BOTTOMLAND NEAR RIVER IS FLOODED.


&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

LOWER MISSISSIPPI RIVER
GREENVILLE      48  44.6 TUE 10 AM  45.4  46.2  46.8  47.0 FRI 07 PM

$$

LAC065-107-MSC021-063-149-120421-
/O.CON.KJAN.FL.Y.0021.000000T0000Z-100512T0421Z/
/VCKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM CDT TUE MAY 11 2010

THE FLOOD ADVISORY CONTINUES FOR
  THE MISSISSIPPI RIVER AT VICKSBURG.
* UNTIL THIS EVENING.
* AT 10:00 AM TUESDAY THE STAGE WAS 38.2 FEET.
* FLOOD STAGE IS 43.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 42.0 FEET SATURDAY EVENING.
* IMPACT...AT 42.0 FEET...BUNGE GRAIN FACILITY NEAR ST. JOSEPH 
  LOUISIANA CEASES LOADING OPERATIONS .
* IMPACT...AT 41.0 FEET...THE STORM WATER DRAIN VALVES ARE CLOSED AT 
  THE FLOOD GATES ALONG THE VICKSBURG WATER FRONT.
* IMPACT...AT 40.0 FEET...SEVERAL ROADS IN THE LONG LAKE AND CHICKASAW
  BAYOU COMMUNITIES ARE INUNDATED.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

LOWER MISSISSIPPI RIVER
VICKSBURG       43  38.2 TUE 10 AM  39.0  40.0  41.0  42.0 SAT 07 PM

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood advisory went out at May 10, 10:25 AM CDT, 58 minutes earlier.

Area forecast discussion, May 10, 10:25 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM CDT MON MAY 10 2010

.UPDATE...THE AREA OF SHOWERS WAS NOTED ON LOCAL RADARS CONTINUING
ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. THIS ACTIVITY IS
EXPECTED TO SHIFT NORTHEAST OF OUR CWA BY EARLY AFTERNOON. HAVE
LOWERED POPS SOUTH OF THIS AREA FOR THE REMAINDER OF THE DAY. LATEST
SURFACE ANALYSIS HAS A 995MB LOW OVER SE COLORADO AND A 1030MG HIGH
OVER THE OHIO VALLEY. ALTHOUGH THE PRESSURE GRADIENT ASSOCIATED WITH
THE LOW WAS STARTING TO INCREASE GUSTY WINDS OVER OUR WESTERN
ZONES...THE WARM FRONT WAS STILL SW OF OUR CWA OVER SW LOUISIANA.
THE MORNING CLOUDS AND RAIN HAS RESULTED IN A SLOWER WARM UP THAN
EXPECTED THIS MORNING IN OUR WESTERN ZONES BUT...VISIBLE SATELLITE
IMAGERY SHOWS ABUNDANT SUNSHINE ACROSS OUR SOUTHERN ZONES THAT WILL
SPREAD INTO OUR NORTHWEST ZONES BY NOON AND ALLOW FOR A DECENT
RECOVERY. GUIDANCE TEMPERATURES WERE WARM IN OUR DELTA WITH HIGHS
REACHING THE LOWER 80S. HAVE TRIMMED A FEW DEGREES OFF HIGHS THERE
BUT WITH SOME SUNSHINE AND INCREASING WARM SOUTHEAST FLOW...HIGHS
NEAR 80 STILL LOOK ACHIEVABLE. THE WARM FRONT IS STILL EXPECTED TO
MOVE NORTH ACROSS THE CWA THIS AFTERNOON RESULTING IN A WARMER AND
MOISTER AIRMASS OVER OUR CWA BY THIS EVENING. /22/

&&

.AVIATION...SHOWERS WILL END FROM WEST TO EAST ACROSS AREAS NORTH OF
INTERSTATE 20 BY 10/2000 UTC. OTHERWISE...DRY CONDITIONS ARE
EXPECTED THROUGH TUESDAY. OCCASIONAL MVFR CEILINGS AND VISIBILITIES
WILL ACCOMPANY THE SHOWERS. VFR CONDITIONS ARE EXPECTED FOR LATER
THIS AFTERNOON INTO THIS EVENING...BEFORE MVFR CEILINGS DEVELOP
ACROSS THE REGION AFTER 11/0900 UTC AS LOW-LEVEL CLOUDS SPREAD
ACROSS THE AREA. MVFR VISIBILITIES ARE ALSO EXPECTED AT KHBG BETWEEN
11/0900 UTC AND 11/1300 UTC. AFTER 11/1700 UTC...VFR CONDITIONS ARE
EXPECTED AREAWIDE AS LOW-LEVEL CLOUD COVERAGE DECREASES. /COHEN/

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT MON MAY 10 2010/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT...OVERALL...THE NEXT 48HRS
WILL BE FAIRLY QUIET ACROSS THE CWA. HOWEVER...BEFORE THAT QUIET
TIME...WE WILL HAVE TO DEAL WITH SOME WET WEATHER...MAINLY THIS
MORNING...ACROSS THE N 1/3RD. BY MID/LATE AFTERNOON...THE WARMING
TREND WILL BEGIN WITH HIGHER HUMIDITY ALSO RETURNING.

OVERNIGHT ELEVATED CONVECTION HAS STEADILY EXPANDED IN COVERAGE
ACROSS AR WITH IN AN INCREASING WAA REGIME. MY NORTHERN 1/3RD OF THE
CWA SEEMS TO BE THE ONLY AREA THAT COULD BE IMPACTED BY THIS PRECIP
THIS MORNING. LOW LEVEL THETA E ADV WILL REMAIN FAIRLY DECENT ACROSS
THAT AREA THROUGH 18Z AS WE RESIDE ON THE SOUTHERN FRINGE OF THE
MAIN WEATHER SYSTEM FOR TODAY. AS OF THIS TIME...I HAVE BASICALLY
FOLLOWED THE GFS POP GUID ACROSS THE N WHICH FITS THE RECENT RADAR
TRENDS. I WILL MONITOR CLOSELY THE RADAR TRENDS THROUGH 545AM AND
ADJ POPS UP/DOWN AS NEEDED AND REFINE THE FORECAST. THERE IS AN
OUTSIDE SHOT THAT A STORM OR TWO...ACROSS THE FAR NW THIS
MORNING...COULD PRODUCE DIME TO PENNY HAIL. IT IS LOW POTENTIAL AND
I WILL LEAVE ANY MENTION OF THAT OUT OF THE HWO. LOCATIONS ALONG AND
S OF I-20 SHOULD REMAIN PRECIP FREE AND I HAVE CUT POPS TO 10% ALONG
I-20 WITH NO MENTION OF ANY WX TYPE.

TEMPS TODAY WILL BE TRICKY AS WE WILL SEE A WARM FRONT PUSH THROUGH
MOST OF THE CWA TODAY. REALLY...THE TOUGH SPOT IS ACROSS THE HWY 82
CORRIDOR AS THEY WILL BE DEALING WITH CLOUDS/PRECIP THE LONGEST AND
HAVE THE LOWER CHANCE OF THE WARM FRONT PASSING THEM LATER TODAY.
NUMERICAL GUID SEEMED TO HAVE A GOOD HANDLE ON THINGS AND I JUST
FOLLOWED. LOOK FOR COOLER TEMPS TO HOLD FIRM ACROSS THAT AREA BEFORE
MAKING A LAST RUN AT WARMING TO 70-75 DEGREES BY LATE AFTERNOON.

TONIGHT THROUGH TUE NIGHT WILL BE QUIET. EACH MORNING WILL OFFER
SOME LOW STRATUS TO START THE DAY THAT SHOULD MIX OUT TO SUNNY
SKIES. CONDITIONS WILL BE WARMER THAN NORMAL AND BECOMING MORE HUMID
EACH DAY. LOOK FOR A DECENT SOUTHERLY BREEZE ON TUE AS WELL./CME/

LONG TERM...WEDNESDAY THROUGH NEXT MONDAY...A SPRAWLING 500 MB
RIDGE WILL BE A MAJOR PLAYER ACROSS THE SOUTHEAST CONUS BY WEDNESDAY
IN RESPONSE TO A DEEP TROUGH OVER THE WESTERN HALF OF THE NATION.
FORTUNATELY...IT LOOKS THE RATHER DELETERIOUS HOT AND DRY CONDITIONS
USUALLY ASSOCIATED WITH SUCH A RIDGE MAY NOT BE TOO PERSISTENT THIS
GO-ROUND FOR THE ARKLAMISS AS A WEAK FRONT DROPS DOWN IN FROM THE
NORTHWEST ON FRIDAY. THE PRESENCE OF THIS BOUNDARY WILL ESSENTIALLY
OPEN THE DOOR FOR DISTURBANCES ALOFT WORKING DOWNSTREAM OVER THE TOP
OF THE BOUNDARY TO "BEAT DOWN" SAID RIDGE INTO THE NORTHERN
CARIBBEAN BY NEXT WEEKEND. THIS EVOLUTION WILL BRING ABOUT RAIN
CHANCES IN THE TRANSITION ALTHOUGH DETAILS ARE FAR FROM CERTAIN AT
THIS JUNCTURE IN THE FORECAST PROCESS.

EVEN BEFORE THE UPPER LEVEL RIDGE BEGINS SHIFTING EAST...THE CENTER
OF THE FEATURE SHOULD SET UP FAR ENOUGH EAST WEDNESDAY THROUGH
FRIDAY TO ALLOW FOR STRONG SOUTHERLY FLOW AND GULF MOISTURE
TRANSPORT AHEAD OF THE MENTIONED COLD FRONT GRADUALLY SAGGING
SOUTHEAST TOWARD THE LOWER MS VALLEY. THE EUROPEAN MODEL SUGGESTS
ENOUGH INSTABILITY WILL RESULT FROM HEAT AND MOISTURE ON THURSDAY TO
FUEL SOME ISOLATED SHOWER AND THUNDERSTORM ACTIVITY AS THE SOUTHERN
EDGE OF A WEAK H250 WAVE PASSES BY. PRECIP IS GENERALLY HARD TO COME
BY SO CLOSE TO A STRONG RIDGE CENTER...BUT THE EURO SIGNAL LOOKS
SOLID ENOUGH TO INCLUDE 20 POPS IN THE FORECAST.

OTHERWISE...EXPECT LOTS OF LOW STRATUS CLOUDS AROUND WEDNESDAY
THROUGH FRIDAY MORNINGS WITH DAYS MOSTLY SUNNY TO PARTLY CLOUDY WITH
HIGHS MAINLY IN THE UPPER 80S TO AROUND 90. LOWS WILL GENERALLY BE
IN THE 65 TO 70 RANGE. AS THE COLD FRONT DROPS INTO THE REGION AND
STALLS AND THE UPPER RIDGE DEPARTS EXPECT RAIN CHANCES TO GRADUALLY
INCREASE FROM FRIDAY THROUGH SUNDAY. SOMETIME SUNDAY OR MONDAY THERE
SHOULD BE A DECENT PUSH OF THIS FRONT SOUTH TO THE COAST (OR BEYOND)
AND THE BEST RAIN CHANCES WILL PROBABLY END UP COMING WHEN THE
BOUNDARY GATHERS SOUTHWARD MOMENTUM. BUT...ALL IN ALL...THE WHOLE
SITUATION FOR LATE IN THE WEEK AND INTO THE WEEKEND SHOWS NO SIGNS
AT PRESENT FOR OFFERING UP SEVERE WEATHER OR HEAVY RAINFALL. GIVEN
THE RAINFALL LEDGERS FOR THE YEAR FOR MOST ACROSS THE ARKLAMISS I
AM PRETTY SURE THEY WILL TAKE WHAT RAIN THEY CAN GET.

AS FOR FORECAST PARTICULARS...I ROSE MEX NIGHTTIME TEMPS THURSDAY
THROUGH SATURDAY MORNINGS BASED LARGELY ON MUCH WARMER EURO PROGS.
ALSO DROPPED MEX HIGHS IN SOME SPOTS (PARTICULARLY NORTH OF I-20)
SATURDAY THROUGH MONDAY AS CLOUDS AND/OR RAIN LOOK TO BE MORE
PREVALENT THAN THE GFS SUPPOSES. MEX POPS WERE PRETTY TAME AND I DID
NOT INCREASE (EXCEPT FOR THURSDAY) AT THIS POINT...ALTHOUGH I COUNT
ON SOME POPS GRADUALLY COMING UP FOR ONE OR TWO PERIODS FROM
SATURDAY THROUGH MONDAY IN THE FOLLOWING DAYS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  64  87  68 /  10   0   0   0
MERIDIAN      79  61  87  66 /  15   0   0   0
VICKSBURG     84  65  88  68 /   8   0   0   0
HATTIESBURG   85  65  88  68 /   5   0   0   0
NATCHEZ       85  65  87  68 /   5   0   0   0
GREENVILLE    81  66  87  69 /  42  10   2   0
GREENWOOD     77  65  87  69 /  68  10   2   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/COHEN/CME/BB
Hazardous weather outlook, May 10, 4:25 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
425 AM CDT MON MAY 10 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
110930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
425 AM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

BREEZY CONDITIONS CAN BE EXPECTED TODAY...ESPECIALLY OVER THE
NORTHWEST DELTA REGION AND LARGER BODIES OF WATER ACROSS THE AREA.
THESE LOCATIONS WILL LIKELY SEE SUSTAINED WINDS BETWEEN 15 AND 20 MPH
WITH HIGHER GUSTS. WINDS SHOULD SUBSIDE SOME AFTER SUNSET...BUT
CONDITIONS SHOULD REMAIN BREEZY OVERNIGHT...ESPECIALLY ACROSS THE
DELTA REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:23 AM CDTRiver Flood AdvisoryJANIssaquena, Washington7 days

Nearby

River Flood Advisories in Mississippi, 2010River Flood Advisories in Louisiana, 2010Every river flood advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.